Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: L. A. Aizenberg and Sh. A. Dautov
Title: Differential forms orthogonal to holomorphic functions or forms, and their properties
Additional book information: Translations of Mathematical Monographs, Vol. 56, American Mathematical Society, Providence, Rhode Island, 1983, ix + 165 pp., $36.00. ISBN 0-8218-4508-X.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: G. B. Folland
Journal: Bull. Amer. Math. Soc. 12 (1985), 156-158
DOI: https://doi.org/10.1090/S0273-0979-1985-15328-5